Alert archive / North Dakota / Wind Advisories in 2018

Wind Advisory 17, NWS Bismarck, ND

December 18, 20188 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Dec 18, 2018, 1:26 PM MST for 8 counties in North Dakota. It took effect at Dec 19, 2018, 8:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2018, 1:26 PM MST (20:26 UTC)
In effect from
Dec 19, 2018, 8:00 AM MST
Expired
Dec 19, 2018, 4:53 PM MST
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 168 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2018-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2018-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1781 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

545 
WWUS73 KBIS 182026
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
226 PM CST Tue Dec 18 2018

NDZ031>033-040-041-043-044-190430-
/O.NEW.KBIS.WI.Y.0017.181219T1500Z-181220T0000Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
126 PM MST Tue Dec 18 2018

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST WEDNESDAY...

The National Weather Service in Bismarck has issued a Wind
Advisory, which is in effect from 8 AM to 5 PM MST Wednesday. 

* TIMING...Wednesday morning through Wednesday afternoon. 

* WINDS...Sustained winds as high as 35 mph, and gusts as high as
  50 mph.

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ042-045-190430-
/O.NEW.KBIS.WI.Y.0017.181219T1800Z-181220T0000Z/
Grant-Sioux-
Including the cities of Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
226 PM CST Tue Dec 18 2018 /126 PM MST Tue Dec 18 2018/

...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TO 6 PM CST
/5 PM MST/ WEDNESDAY...

The National Weather Service in Bismarck has issued a Wind
Advisory, which is in effect from noon CST /11 AM MST/ to 6 PM
CST /5 PM MST/ Wednesday. 

* TIMING...Late Wednesday morning through Wednesday afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high as
  50 mph.

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

EDWARDS
7 follow-up statements
774 
WWUS73 KBIS 182320
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
520 PM CST Tue Dec 18 2018

NDZ031>033-040-041-043-044-190730-
/O.CON.KBIS.WI.Y.0017.181219T1500Z-181220T0000Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
420 PM MST Tue Dec 18 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST
WEDNESDAY...

* TIMING...Wednesday morning through Wednesday afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ042-045-190730-
/O.CON.KBIS.WI.Y.0017.181219T1800Z-181220T0000Z/
Grant-Sioux-
Including the cities of Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
520 PM CST Tue Dec 18 2018 /420 PM MST Tue Dec 18 2018/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TO
6 PM CST /5 PM MST/ WEDNESDAY...

* TIMING...Late Wednesday morning through Wednesday afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ZH
568 
WWUS73 KBIS 190307
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
907 PM CST Tue Dec 18 2018

NDZ031>033-040-041-043-044-191115-
/O.CON.KBIS.WI.Y.0017.181219T1500Z-181220T0000Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
807 PM MST Tue Dec 18 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST
WEDNESDAY...

* TIMING...Wednesday morning through Wednesday afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ042-045-191115-
/O.CON.KBIS.WI.Y.0017.181219T1800Z-181220T0000Z/
Grant-Sioux-
Including the cities of Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
907 PM CST Tue Dec 18 2018 /807 PM MST Tue Dec 18 2018/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TO
6 PM CST /5 PM MST/ WEDNESDAY...

* TIMING...Late Wednesday morning through Wednesday afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ZH
124 
WWUS73 KBIS 191003
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
403 AM CST Wed Dec 19 2018

NDZ031>033-040-041-043-044-191900-
/O.CON.KBIS.WI.Y.0017.181219T1500Z-181220T0000Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
303 AM MST Wed Dec 19 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

* TIMING...This morning through this afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ042-045-191900-
/O.CON.KBIS.WI.Y.0017.181219T1800Z-181220T0000Z/
Grant-Sioux-
Including the cities of Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
403 AM CST Wed Dec 19 2018 /303 AM MST Wed Dec 19 2018/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/
TODAY TO 6 PM CST /5 PM MST/ THIS EVENING...

* TIMING...Late this morning through this afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

JV
732 
WWUS73 KBIS 191546
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
946 AM CST Wed Dec 19 2018

NDZ031>033-040-041-043-044-200000-
/O.CON.KBIS.WI.Y.0017.000000T0000Z-181220T0000Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
846 AM MST Wed Dec 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...This morning through this afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ042-045-200000-
/O.CON.KBIS.WI.Y.0017.181219T1800Z-181220T0000Z/
Grant-Sioux-
Including the cities of Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
946 AM CST Wed Dec 19 2018 /846 AM MST Wed Dec 19 2018/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* TIMING...Late this morning through this afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

EDWARDS
282 
WWUS73 KBIS 191800
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1200 PM CST Wed Dec 19 2018

NDZ031>033-040-041-043-044-200000-
/O.CON.KBIS.WI.Y.0017.000000T0000Z-181220T0000Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
1100 AM MST Wed Dec 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...Through this afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ042-045-200000-
/O.CON.KBIS.WI.Y.0017.000000T0000Z-181220T0000Z/
Grant-Sioux-
Including the cities of Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
1200 PM CST Wed Dec 19 2018 /1100 AM MST Wed Dec 19 2018/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* TIMING...Through this afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

EDWARDS
410 
WWUS73 KBIS 192127
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
327 PM CST Wed Dec 19 2018

NDZ031>033-040-041-043-044-200000-
/O.CON.KBIS.WI.Y.0017.000000T0000Z-181220T0000Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
227 PM MST Wed Dec 19 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...Through this afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

NDZ042-045-200000-
/O.CON.KBIS.WI.Y.0017.000000T0000Z-181220T0000Z/
Grant-Sioux-
Including the cities of Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
327 PM CST Wed Dec 19 2018 /227 PM MST Wed Dec 19 2018/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* TIMING...Through this afternoon.

* WINDS...Sustained winds as high as 35 mph, and gusts as high 
  as 50 mph. 

* IMPACTS...Difficult travel, especially for those driving high 
  profile vehicles. Working on elevated structures will be 
  hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

EDWARDS
572 
WWUS73 KBIS 192353
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
553 PM CST Wed Dec 19 2018

NDZ031>033-040>045-200100-
/O.CAN.KBIS.WI.Y.0017.000000T0000Z-181220T0000Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Grant-Bowman-Adams-
Sioux-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, 
Fort Yates, Selfridge, and Solen
553 PM CST Wed Dec 19 2018 /453 PM MST Wed Dec 19 2018/

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Bismarck has cancelled the Wind
Advisory. 

Northwest winds have diminished below advisory criteria, and will
continue to gradually diminish through the evening.

$$
TWH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Dec 18, 10:56 AM MST, 2 hours 30 minutes earlier.

Area forecast discussion, Dec 18, 10:56 AM MST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1156 AM CST Tue Dec 18 2018

.UPDATE...
Issued at 1141 AM CST Tue Dec 18 2018

Temperatures are increasing nicely through the morning, already 47
F at KDIK and 39 F at KBIS. Adequate mixing and mostly clear skies
will allow for widespread highs in the 40s and low 50s.

UPDATE Issued at 945 AM CST Tue Dec 18 2018

No major changes needed with this update. Weak surface front has
shifted out of our forecast area, with light west/southwesterly
winds in its wake. Areas that have seen increasing surface mixing
have had temperatures rise into the upper 20s and low 30s by 15Z.

UPDATE Issued at 617 AM CST Tue Dec 18 2018

The dry front had moved east of the Devils Lake Basin and James
Valley. Southwesterly winds have developed there and temperatures
had risen from the teens to the 20s. This morning's Bismarck
balloon launch sounding indicated a strong low level inversion,
with the surface temperature around 21F, and 48F at around 1000
feet. This increases confidence of another mild day with highs
mainly in the 40s for much of western and central ND - and around
50 in parts of the southwest.

&&

.SHORT TERM...(Today and tonight)
Issued at 333 AM CST Tue Dec 18 2018

Currently, a dry front extended from the northern
Saskatchewan/Manitoba border southward to Tioga/Minot to near
Dickinson/Hettinger. This front will continue to move east towards
the Red River Valley by daybreak.

Today, an upper level shortwave trough associated with the dry
surface front also moves east today, with zonal flow aloft in its
wake. Meanwhile a potent upper level shortwave moves onshore in the
Pacific Northwest and begins moving across the Rockies. This will
induce low pressure to begin developing in the lee of the Rockies,
and result in southwesterly surface winds over the Dakotas. H850
temperatures are not as high as yesterday, but with more of a
southwesterly flow and a relative warmer start to the day,
temperatures should be about the same or a tad higher than yesterday.

Tonight the aforementioned upper level shortwave emerges out of the
Rockies and into the western high plains, with a surface low
developing over Alberta and moving southeast into southern Manitoba
by Wednesday morning. This will increase the surface pressure
gradient, increasing the southwesterly winds ahead of a warm
front...then winds become westerly and increase even more behind the
warm front. The increased winds will allow the lower atmosphere to
remain mixed, and we expect overnight lows in the 30s across western
and central North Dakota. There is a chance of precipitation along
the warm front, mainly affecting southwest and south central ND.
Most of the precipitation should be in the form of light rain.
However, the James River Valley may see a period of light freezing
rain towards morning.

.LONG TERM...(Wednesday through Monday)
Issued at 333 AM CST Tue Dec 18 2018

The associated trailing cold front with the clipper system sweeps
southeast across the state Wednesday morning, with winds becoming
northwesterly. 3-hour pressure rises of 2-4mb and some weak cold
advection will allow winds to increase to 15 to 25 mph in
northwestern through south central ND, with 25 to 35 mph winds and
gusts near 45 mph possible. A wind advisory will likely be needed,
and will let the later day shift fine tune the areal extent of
expected higher winds.

Stronger cold advection Wednesday night with persistent 3-hour
pressure rises of 2-4 mb will help maintain 15 to 20 mph winds
Wednesday night.

Another frontal system will bring light precipitation chances and a
period of stronger winds to the area Friday afternoon and night.
After the Friday system, the remainder of the weekend appears dry,
with only minimal precipitation chances again on Christmas Eve into
Christmas Day.

After well above average temperatures through the work week (highs
in the 30s and 40s), we begin to trend down closer to average over
the weekend and into early next week, with most areas likely
remaining at or a bit above normal. Highs Saturday should be mainly
in the 30s with highs Sunday through Christmas Day mainly in the 20s
to lower 30s...and lows from the single digits above zero to the
teens. (Average highs this time of year are in the 20s...with
average lows from zero to 5 above.)

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1141 AM CST Tue Dec 18 2018

A clipper low pressure system will develop overnight, increasing
westerly winds within 2000 feet AGL to around 40-45 knots and
introducing overnight low level wind shear to much of the western
terminals. This wind shear will exist mostly between 03Z-15Z.

Surface winds shift northwesterly and increase Wednesday morning,
gusting 25 to 35 knots by 18Z. An increase in mid-level clouds as
well as isolated rain/snow will also be possible beginning
tonight through Wednesday.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AE
SHORT TERM...JV
LONG TERM...JV
AVIATION...AE
Hazardous weather outlook, Dec 18, 10:58 AM MST, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1158 AM CST Tue Dec 18 2018

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-191800-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
1158 AM CST Tue Dec 18 2018 /1058 AM MST Tue Dec 18 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ031>033-040-041-043-044-191800-
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
1058 AM MST Tue Dec 18 2018

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Windy conditions are expected on Wednesday, with gusty
northwest winds behind a cold front. A wind advisory may be needed,
as wind speeds of 30 mph with gusts over 40 mph are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Wind Advisories in North Dakota, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.